International Conference on Cultural Studies and Applied Linguistics (ICCSAL)

Conference Archives

International Conference on Cultural Studies and Applied Linguistics (ICCSAL)

Universitas Negeri Surabaya (Online)

Surabaya, ID

October 4, 2020 – October 4, 2020

TIMETABLE OF INTERNATIONAL CONFERENCE ON CULTURAL STUDIES AND APPLIED LINGUISTICS (ICCSAL) 2020

Sunday, October 4th 2020

No

Activity

Time

Duration

PIC

General Plenary Session, Sunday, October 4, 2020

1

Online Registration (Technical meeting Preparation and On the Spot registration)

07.30–08.00

30 minutes

Commitee

2

Opening and Rules Guidance for the Virtual Confrence

08.00–08.10

10 minutes

MC/Moderator

3

Welcoming Session

08.10–08.20

10 minutes

Prof Dr Nurhasan, M.Kes. (Rector of Universitas Negeri Surabaya)

4

Keynote Speaker 1

08.30–09.00

30 minutes

Dr. George Jacobs, President, Centre for a Responsible Future, Singapore

5

Keynote Speaker 2

09.05 – 09.35

30 minutes

Prof Peter Charles Taylor, Murdoch University, Western Australia Director of International of Transformative Education Research Networking (ITERN)

6

Discussion (Question&Answer)

09.35-09.55

20 minutes

Moderator IJCAH (ICCSAL/ICEI/ICRACOS)

Sub Plenary Session, Sunday, October 4, 2020

7

Invited Speaker 1

10.10 – 10.30

20 minutes

Dr. Mashitah Hamidi, Senior Lecturer, Department of Administration and Social Justice, Faculty of Arts and Social Sciences, University of Malaya, Malaysia

8

Invited Speaker 2

10.30 – 10.50

20 minutes

Dr. Jiradej Setabundhu, Vice President for Academic Affairs, Princess Galyani Vadhana Institute of Music, Thailand

9

Discussion (Question&Answer)

10.50 – 11.05

15 minutes

Moderator ICCSAL

Session Break

Roundtable Discussion, Sunday, October 4, 2020

10

Roundtable/Presenter Speech and QA (Question and Answer) Session 1

12.00 – 13.30

90 minutes

Presenter and Moderator, Assistance Moderator

 

 

 

Room 1 – 5

11

Roundtable/Presenter Speech and QA  (Question and Answer)  Session 2

13.40 – 15.10

90 minutes

Presenter and Moderator, Assistance Moderator

 

 

 

Room 1 – 5

 

Universitas Negeri Surabaya (Unesa) will host ICCSAL (International Conference on Cultural Studies and Applied Linguistics), formerly known as the Social Sciences, Humanities and Education Conference (SoSHEC), taking up a theme Unearthing Social Justice in Cultural and Language Issues. The aim of the conference is to provide a platform for researchers around the globe who want to present on-going or completed research results in the broad area of cultural studies and applied linguistics. This conference will feature an online plenary and individual sessions which address a wide range of topics within the fields.

CALL FOR PAPERS

Invitation for abstract submission will be closed on 30 June 2020 and notification of abstract acceptance for presentation will be announced on 14 July 2020. The full paper must be submitted by 14 August 2020 and full paper acceptance notification will be announced on 30 August 2020. The conference will be held online. The paper is written in academic English. The paper should include the purpose of study, methodology, results, discussion and implication. Abstract should be between 150-200 words long. The full paper should follow the template (download here) and must be between 4-6 pages long. For further information about OCS registration and paper submisision, see OCS Guideline. Selected papers will be published in Atlantis Press proceedings series and proposed to be indexed by Web of Science.

SCOPE OF CONFERENCE TOPICS

1.   Archiving local knowledge
2.   Reflective practice in art making proses
3.   Cultural policy and community
4.   Film, media, and cultural transformation
5.   Critical literacy and transformative social practice
6.   Gender and religious identity
7.   Indigenous studies
8.   Discourse analysis
9.   Corpus linguistics
10. Translation studies
11. Language ideology
12. Innovation in language teaching and learning
13. Equity-based language planning and language policy
14. Reflective practice in assessment and evaluation
15. Culturally responsive and anti-biased education

KEYNOTE SPEAKER

Dr. George Jacobs

President, Centre for a Responsible Future, Singapore

Dr. George Jacobs is a frequent writer, teacher, speaker, and practitioner on such topics as Cooperative Learning, Student-Centered Learning, Language Education, Ecolinguistics, Environmental Education, and Humane Education. Among his recent publications are Student-centered cooperative learning, Perspectives on a 2019 tiger-human interaction incident in Malaysia, Helping students create their own books the dialogic way, and It’s getting easier to eat a ‘climate cooling’ diet. Many of his publications are available for free download at georgejacobs.net. One of his favorite books was published in Indonesia, with a team of Indonesian university lecturers led by Professor Anita Lie: English via environmental education.

 

INVITED SPEAKERS

1. Dr. Mashitah Hamidi

Senior Lecturer, Department of Administration and Social Justice, Faculty of Arts and Social Sciences, University of Malaya, Malaysia

Mashitah Hamidi, Senior Lecturer in Social Work for marginalized groups focusing on labor and gendered migration, stateless people and refugees in the Department of Administration and Social Justice, University of Malaya. She obtained her Bachelor Science (Hons) Human Development and Masters Human Resource Development (MHRD) from Universiti Putra Malaysia. She pursued her Ph.D. in Sociology at La Trobe University, Australia. Her areas of research include development studies and social services system of transnational labor migration, stateless and refugees group. She handles numerous number of research including Indonesian Women Migrants in Malaysia, Stateless Children in Chow Kit Kuala Lumpur, Rohingya Refugees Community, and joint-research with Universitas Negeri Malang, Indonesia on gendered migration project. Mashitah involves as Consultant team members of National projects such as Malaysian Social Workers Knowledge and Practice (2018), Inclusive Campus Framework for Disable Students – MyU-OKU (2019) and Sarawak Well-Being Index (2019-2020).

2. Dr. Jiradej Setabundhu

Vice President for Academic Affairs, Princess Galyani Vadhana Institute of Music, Thailand

Jiradej Setabundhu studied music with Bruce Gaston at Chulalongkorn University. He attended the University of Southern California for his master’s degree, studying with composer Donald Crockett, and received his doctoral degree in composition from Northwestern University. His teachers include M. William Karlins, Marta Ptaszynska, Amnon Wolman, Michael Pisaro and Stephen Syverud. Currently, he is the vice president for academic affairs at the Princess Galyani Vadhana Institute of Music, Thailand. He has been the recipient of the Michael Mason Scholarship, the NSCO Composers Award, the William T. Faricy Composition Award, the Yoshiro Irino Prize and the Composers Guild Award. His composition has been performed in China, Croatia, Czech Republic, Indonesia, Italy, Japan, Malaysia, Poland, Slovenia, Thailand, the United States, and Vietnam.

 

STEERING COMMITTEE

  1. Andrzej Cirocki, Ph.D. (York University, UK)
  2. Dr. Mashitah Hamidi (University of Malaya, Malaysia)
  3. Dr. Timothy Laurie (University of Technology Sydney, Australia)
  4. Prof. Bambang Yulianto (Universitas Negeri Surabaya, Indonesia)
  5. Dr. Trisakti (Universitas Negeri Surabaya, Indonesia)
  6. Pratiwi Retnaningdyah, Ph.D. (Universitas Negeri Surabaya, Indonesia)

 

 

ORGANIZING COMMITTEE

1.   Lina Purwaning Hartanti, M.EIL.
2.   Dr. Danang Tandyonomanu
3.   Tsuroyya, M.A.
4.   Anis Tri Susana, M.Pd.
5.   Laily Maulida Septiana Harti, S.S., M.AppLing.
6.   Vivi Ervina Dewi, S.Pd., M.Pd.
7.   Hespi Septiana, M.Pd.
8.   Moch. Masrur, S.T.
9.   Masilva Raynox Mael, S.Pd., M.Pd.
10. Dadang Rhubido, S.Hum., M.Hum.
11. Tri Cahyo Kusumandyoko, S.Sn., M.Ds.

12. Muh Ariffudin Islam, S.Sn., M.Sn.
13. Hartono, S.Pd.
14. Syafi’ul Anam, Ph.D.
15. Pratiwi Retnaningdyah, Ph.D.
16. Dr. Didik Nurhadi, M. Pd., M. A.
17. Dr. Setyo Yanuartuti, M.Si.
18. Dwi Imroatu Julaikah, S.Pd., M.Pd.
19. Rahmi Rahmayati, M.Pd.
20. Dr. Anas Ahmadi
21. Danang Wijoyanto, S.Pd., M.Pd.
22. Yakup, S.Sos., M.M.

REGISTRATION FEE (New)

Indonesian Presenter

Conference Fee

Publication Fee

Regular

Rp   750.000

Rp 1.500.000

Early Bird

Rp   500.000

Rp 1.500.000

Student

Rp   350.000

Rp 1.500.000

International Presenter

Conference Fee

Publication Fee

Regular

$  75

$ 150

Early Bird

$  50

$ 150

Student

$  35

$ 150

 

IMPORTANT DATES

Abstract Submission Deadline

  • Batch I: May 23, 2020
  • Batch II: June 6, 2020
  • Batch III: June 30, 2020 (New)

Notification of Abstract Acceptance

  • Batch I: June 5, 2020
  • Batch II: June 19, 2020
  • Batch III: July 14, 2020 (New)

Full Paper Submission Deadline

  • Batch I: July 26, 2020
  • Batch II: August 7, 2020
  • Batch III: August 14, 2020 (New)

Notification of Full Paper Acceptance

  • Batch I: August 19, 2020
  • Batch II: August 26, 2020
  • Batch III: August 30, 2020 (New)

Early Bird Payment Deadline

  • Batch I: July 26, 2020
  • Bacth II: August 7, 2020

Payment Deadline

  • September 10, 2020 (NEW)

Full Paper Revision Deadline

  • September 10, 2020 (New)

Full Paper Camera Ready

  • September 18, 2020

Conference Registration and Presenter Registration Deadline

  • September 27, 2020

Conference Day

  • October 4, 2020

Contact Person

  • Layli (+6281917312180)
  • Vivi (+6285726518765)

IT Support

  • Masrur (+6285884285388)

View Conference Details



Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.